# SDR CALA9701547

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 AREA OF LEFT AFT INBOARD FLAP DISBONDED BETWEEN SPAR AND LOWER SKIN AT INBOARD END.  THE AFT FLAP SEGMENT WAS REMOVED AND REPLACED IAW MM 27-51-1.
